# SDR MASA200700883

- Difficulty date: December 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 12755
- Aircraft time: 8,798 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Wing A/I
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7386 ORD - LT WING ANTI ICE CAUTION IN FLIGHT.  RESET, OPS CHECK GOOD.
